MAUDE Adverse Event Report: STRYKER GMBH STANDARD LAG SCREW OMEGA 100MM LENGTH; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH STANDARD LAG SCREW OMEGA 100MM LENGTH; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 33625100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device evaluated by mfr: device disposition unknown.
 
Event or Problem Description
A registrar was completing a dhs.When inserting the lag screw it appeared to become loose from the inserter.They then tried to put the plate over the lag screw and it would not go over the lag screw.A consultant was called and they came to theatre to help.They then removed the 100mm lag screw and replaced it with a 105mm lag screw.They completed the case with no adverse consequences to the patient.It added around 1 hours operating time to the procedure.The dhs lag screw was inserted using the 1 step insertion technique.

Brand Name
STANDARD LAG SCREW OMEGA 100MM LENGTH
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8767097
Report Number0008031020-2019-00780
Device Sequence Number2398146
Product Code KTT
UDI-Device Identifier07613327092875
UDI-Public07613327092875
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K955306
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33625100
Device Lot NumberB90139
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2019
Initial Report FDA Received Date07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1